Boots Diarrhoea Relief - 6 Capsules
See details below. Always read the label.
Suitable for: Adults and children aged 12 years and over
Active ingredients: Loperamide Hydrochloride
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
Collect 8 Boots Advantage Card points with this purchase
For relief of sudden, short term diarrhoea in adults and children aged 12 years and over. It can also be used by adults of 18 years and over for the relief of short term diarrhoea associated with irritable bowel syndrome (IBS), which has been previously diagnosed by a doctor.
Adults and children aged 12 years and over
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use.
Check the foil is not broken before use. If it is, no not take that capsule.
Swallow each capsule with water.
Do not give to children under 12 years.
Do not take more than the amount recommended below.
Adults and children of 12 years and over:
For short term diarrhoea
2 capsules to start with. After that, take one capsule after each loose bowel movement.
Don't take more than 6 capsules in any 24 hours. Don't take for more than 24 hours.
Adults only (18 years and over)
For diarrhoea associated with irritable bowel syndrome, which has been diagnosed by a doctor
2 capsules to start with. After that, take one capsule as needed until stools become solid.
Don't take more than 6 capsules in any 24 hours. Don't take for more than 14 days.
Hazards and Cautions
If your short term diarrhoea does not go away within 24 hours talk to your doctor.
- If you need to take this medicine for diarrhoea associated with IBS for more than 14 days, or if you notice new symptoms, or symptoms worsen, talk to your doctor.
- Keep all medicines out of the sight and reach of children
- Use by the date on the end flap of the carton
Do not store above 30° C. Store in the original package.
- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
- Seek advice if you suffer from allergies.
- Keep all medicines out of the reach of children.
Active Ingredient: Each capsule contains Loperamide Hydrochloride 2 mg.
Also contains: Lactose monohydrate, Ponceau 4R (E124)